Vol 17, No 3 (2019)

December

Table of Contents

Articles

A Generalization of the Trichotomy Principle PDF
Jaruwat Rodbanjong, Pimpen Vejjajiva 597-605
Hybrid Forward-Backward Algorithms Using Linesearch Rule for Minimization Problem PDF
Kunrada Kankam, Nattawut Pholasa, Prasit Cholamjiak 607-625
Common Fixed Point Results for α-ψ-Locally Contractive Type Mappings in Right Complete Dislocated Quasi G-Metric Spaces PDF
Abdullah Shoaib, Fahim Uddin, Arshad Muhammad, Muhammad Usman Ali 627-638
A Fixed Point Theorem for Generalized Lipschitzian Semigroups in Hilbert Spaces PDF
Muhamad Najibufahmi, Atok Zulijanto 639-648
Error Bounds of Conjugate of a Periodic Signal by Almost Generalized Nörlund Means PDF
Vishnu Narayan Mishra, Vaishali Sonavane 649-662
Numerical Solution of Third Order Singularly Perturbed Boundary Value Problems Using Exponential Quartic Spline PDF
Arshad Khan, Pooja Khandelwal 663-672
Mathematical Simulation of a Groundwater Management in a Drought Area Using an Implicit Finite Dierence Method PDF
Nattawut Pongnu, Nopparat Pochai 673-684
Numerical Simulation of Water-Quality Model on Flooding Using Revised Lax-Diffusive and Modified Siemieniuch-Gladwell Methods PDF
Kanawoot Subklay, Nopparat Pochai 685-702
Fixed Point Theorems for Generalized Contractions with Triangular $\alpha$-Orbital Admissible Mappings on Branciari Metric Spaces PDF
Suparat Baiya, Anchalee Kaewcharoen 703-725
Meromorphic Function Sharing Small Functions with Its Derivative PDF
Pulak Sahoo, Gurudas Biswas 727–743
Iterative Algorithm for a System of Equilibrium Problems of Bregman Strongly Nonexpansive Mapping PDF
Ali Abkar, Mohsen Shekarbaigi 745–765
Some Matrices in Term of Perrin and Padovan Sequences PDF
Kannika Khompungson, Benjawan Rodjanadid, Supunnee Sompong 767–774
Convergence Theorems for $G$-Nonexpansive Mappings in CAT(0) Spaces Endowed with Graphs PDF
Watcharapong Anakkamatee, Buris Tongnoi 775–787
Fourth-Order Conservative Algorithm for Nonlinear Wave Propagation: the Rosenau-KdV Equation PDF
Rakbhoom Chousurin, Thanasak Mouktonglang, Phakdi Charoensawan 789–803
Convergence Theorems of the Modified SP-Iteration for $G$-Asymptotically Nonexpansive Mappings with Directed Grahps PDF
Rattanakorn Wattanataweekul 805–820
Common Endpoints for Non-Commutative Suzuki Mappings PDF
Thanomsak Laokul, Bancha Panyanak 821–828
Remarks on Brouwer Fixed Point Theorem for Some Surfaces in $\mathbb{R}^3$ PDF
Preeyaporn Thongin, Worapong Fupinwong 829–842
Projection Type Ishikawa Iteration with Perturbations for Common Fixed Points of Two Nonself Generalized Asymptotically Quasi-Nonexpansive Mappings PDF
Kritsadaphiwat Wongyai, Tanakit Thianwan 843–859


Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|